A 27-year-old male asked:
is there anything that can happen to you such as bacterial infection that may cause you to relapse getting acne back 4 months after accutane?
2 doctor answers
Dr. Ed Friedlander answered
44 years experience Pathology
Yes: Don't look for an explanation. If your acne is back, get seen again. Best wishes.
Answered on Dec 30, 2015
Dr. James Ferguson answered
46 years experience Pediatrics
Happens anyway: It is not rare for someone to need more than one course of accutane before this problem is gone for good. Although some look at acne as a transitional problem of the teen years some are fighting it into their late 30's.If it happens you deal with it.
Answered on Apr 23, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month